# SDR DALA2016012600632

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACH LOWER DOOR JAMB OF VENTRAL STAIRWAY BETWEEN 18 TO 18, BS 1350.  AREA WAS REPAIRED IAW SRM 53-05, FIG 34 AND 51-10-3 PAR 21 AND 14.
